Derived graphs of some graphs

Sudhir R. Jog; Satish P. Hande; Ivan Gutman; S. Burcu Bozkurt

Kragujevac Journal of Mathematics (2012)

  • Volume: 36, Issue: 39, page 309-314
  • ISSN: 1450-9628

How to cite


Sudhir R. Jog, et al. "Derived graphs of some graphs." Kragujevac Journal of Mathematics 36.39 (2012): 309-314. <>.

author = {Sudhir R. Jog, Satish P. Hande, Ivan Gutman, S. Burcu Bozkurt},
journal = {Kragujevac Journal of Mathematics},
keywords = {spectrum of graph; second-stage spectrum of graph},
language = {eng},
number = {39},
pages = {309-314},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Derived graphs of some graphs},
url = {},
volume = {36},
year = {2012},

AU - Sudhir R. Jog
AU - Satish P. Hande
AU - Ivan Gutman
AU - S. Burcu Bozkurt
TI - Derived graphs of some graphs
JO - Kragujevac Journal of Mathematics
PY - 2012
PB - Prirodno-matematički fakultet Kragujevac
VL - 36
IS - 39
SP - 309
EP - 314
LA - eng
KW - spectrum of graph; second-stage spectrum of graph
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.